# SDR AALA202210204262

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 63,396 hours, 26,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 10c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 10C FLOOR PROXIMITY EMERGENCY LIGHT DAMAGED. REPLACED SEAT 10C FLOOR PROXIMITY LIGHT PER AMM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
